# SDR 99ZZZX3573

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800RF
- Make and model: Lear 25D
- Aircraft serial: 281
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Part number: 426EN98
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR RETRACTED, BUT WOULD NOT EXTEND WITH HYDRAULIC PRESSURE, ALTERNATE GEAR EXTENSION WAS USED AND THE GEAR EXTENDED.  TROUBLESHOOTING REVEALED THE GEAR UP SOLENOID WAS RECEIVING 28 VOLTS WITH THE GEAR HANDLE IN THE DOWN POSITION.  FOUND THE LEFT SQUAT SWITCH FAILED INTERNALLY ALLOWING 28 VOLTS FROM THE ANTI-SKID YSTEM AND THE LEFT BLEED AIR SYSTEM TO POWER THE GEAR UP SOLENOID.  REPLACED THE SQUAT SWITCH AND FUNCTIONALLY TESTED THE LANDING GEAR SYSTEM.
